# SDR HALA20241202347

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 57,518 hours, 9,096 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 45,544 hours, 7,210 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 2 MINOR FAULT. PERFORMED TSM 73-21-809-810-817-A.  REMOVED AND REINSTALLED DATA ENTERY PLUS PER AMM 73-21-12.  INSPECTED PINS PER 70-50-02-910-802-A .NO DEFECT NOTED.  PERFORMED ENG RUN PER AMM 72-00-00-860-816-A.NO DEFECTS NOTED NO FAULTS ON MOTORING  REPORT FADEC #2 BITE TEST GOOD .OK FOR SVC.
